# SDR DHL9672258C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INBOARD MID FLAP TRAILING EDGE ANGLE IS CRACKED AT CUT OUT FOR INBOARD ACTUATING ROD.  REMOVED SKIN PANEL, STOP DRILLED CRACK, INSTALLED ANGLE REPAIR PER SRM 51-40-4, 12 BY 2.
